# SDR CALA2025110310833

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 54,570 hours, 19,483 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLANE SMELLS LIKE A URINAL AND CHEMICALS AFT OF ROW 30 TO THE PO INT THAT EYES ARE BURNING UNIFI PERFORMED DEEP CLEANING ON THE CARPET AND AFT GALLEY.
